Alert archive / Illinois / Tornado Warnings in 2019
Tornado Warning 16, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at May 27, 2019, 2:25 PM CDT for Carroll County, Illinois. It was in force for 20 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2019, 2:25 PM CDT (19:25 UTC)
- Expired
- May 27, 2019, 2:45 PM CDT
- In force
- 20 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Carroll County, IL
The radar
The Quad Cities radar (KDVN), 79 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 2:25 PM CDT | TSTM WND DMG | 1 Ssw Hitt, IL | 2 LARGE TREE BRANCHES DOWN AT THIS LOCATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 1:22 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
984
WFUS53 KDVN 271925
TORDVN
ILC015-271945-
/O.NEW.KDVN.TO.W.0016.190527T1925Z-190527T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
225 PM CDT Mon May 27 2019
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Southeastern Carroll County in northwestern Illinois...
* Until 245 PM CDT.
* At 225 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Milledgeville, or 12 miles north of Sterling,
moving east at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Carroll County, including the following locations...
Carroll County Fairgrounds and Hitt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4193 8980 4203 8981 4206 8968 4193 8969
TIME...MOT...LOC 1925Z 263DEG 19KT 4197 8974
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
McClure3 follow-up statements
561
WWUS53 KDVN 271929
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
229 PM CDT Mon May 27 2019
ILC015-271945-
/O.CON.KDVN.TO.W.0016.000000T0000Z-190527T1945Z/
Carroll IL-
229 PM CDT Mon May 27 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
SOUTHEASTERN CARROLL COUNTY...
At 229 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Milledgeville, or 12 miles north of Sterling, moving
east at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Milledgeville, Carroll County Fairgrounds and Hitt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4193 8980 4203 8981 4206 8968 4193 8969
TIME...MOT...LOC 1929Z 263DEG 19KT 4197 8971
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
McClure503
WWUS53 KDVN 271933
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
233 PM CDT Mon May 27 2019
ILC015-271945-
/O.CON.KDVN.TO.W.0016.000000T0000Z-190527T1945Z/
Carroll IL-
233 PM CDT Mon May 27 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
SOUTHEASTERN CARROLL COUNTY...
At 232 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Hitt, moving east northeast at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Milledgeville, Carroll County Fairgrounds and Hitt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4193 8978 4204 8978 4206 8968 4193 8969
TIME...MOT...LOC 1932Z 248DEG 18KT 4200 8969
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
McClure516
WWUS53 KDVN 271939 RRA
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
239 PM CDT Mon May 27 2019
ILC015-271949-
/O.EXP.KDVN.TO.W.0016.000000T0000Z-190527T1945Z/
Carroll IL-
239 PM CDT Mon May 27 2019
...THE TORNADO WARNING FOR SOUTHEASTERN CARROLL COUNTY WILL EXPIRE AT
245 PM CDT...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 900 PM CDT for northwestern
Illinois.
LAT...LON 4193 8978 4204 8978 4206 8968 4193 8969
TIME...MOT...LOC 1939Z 263DEG 19KT 4200 8965
$$
McClureWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at May 27, 12:37 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, May 27, 12:37 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 1237 PM CDT Mon May 27 2019 ...HYDROLOGY UPDATE... .SYNOPSIS... Issued at 330 AM CDT Mon May 27 2019 Conditions were rather quiet so far tonight over the forecast area under high overcast with temperatures ranging from the mid 50s northeast to upper 60s in the far south. This was not the case not far to the west and southwest, where shortwaves riding the southwest flow were producing widespread showers and thunderstorms. The closest was a weaker impulse lifting into southern MN with area radars showing a trailing band of elevated showers and isolated thunderstorms over central Iowa, poised to move into our far western counties over the next couple hours. A much stronger system, which will be a major player in the weather over our area today, was triggering a large, bow shaped complex of thunderstorms over southeast NE and eastern KS at 3 am. This was associated with a shortwave lifting northeast out of KS that will move through the local area around today triggering widespread rain and thunderstorms as it lifts the surface boundary, reaching from SE NE across northern MO, northward as a warm front. && .SHORT TERM...(Today and Tonight) ISSUED AT 330 AM CDT Mon May 27 2019 The potential for severe storms and heavy rainfall is the main focus in the short term. SPC has an enhanced risk for today across eastern IA into northwest Illinois, with a slight risk over the entire forecast area. Early on, the elevated showers and isolated thunderstorms with the weaker MN system and 850 mb moisture return will overspread eastern IA this morning, likely in a dissipating fashion and have highest chances in the west. Of greater concern will be trends with the KS system that, at the current rate, would reach eastern Iowa roughly between 8 am and 10 am. This may have a threat for strong winds and heavy rainfall early on, before weakening as it translates northeast across the area through midday, as depicted by most high res models. A higher severe weather threat will be during the afternoon, where there may be sufficient low level shear and building CAPE may be in place for at least a few supercells with damaging wind, large hail and tornadoes, as outlined by SPC's day one enhanced threat area. This threat will be greatest along the northward advancing warm front, expected to reach the highway 30 corridor or further north by late afternoon. South of this boundary, temperatures will reach lower 80s, while readings may hold in the lower 70s in the far north. Dewpoints will likely climb into the upper 60s to lower 70s as the moist low level airmass spreads into the area on gusty south to southwest winds. With precipitable water progged to surge above 1.6 inches today, heavy rainfall will also be a threat from thunderstorms. This may lead to flash flooding due to the saturated conditions over the area. Will hold off on a flash flood watch for now, as today's systems look to be rather progressive and the expected transition to more discrete cells by afternoon will limit the coverage of heavy rainfall. The threat for storms will continue into the evening in the unstable airmass ahead of the advancing cold front that pushes through from northwest to southeast overnight. Deep shear and instability may be sufficient for a few severe storms early in the evening. After midnight, there may be isolated showers and thunderstorms, especially along the boundary that slows or may even stall across northeast MO, southeast Ia and west central IL. .LONG TERM...(Tuesday through Sunday) ISSUED AT 330 AM CDT Mon May 27 2019 Unsettled weather will continue through Thursday with a brief respite Friday and rain chances increasing again into the weekend. Tuesday and Wednesday...upper level trough finally pulls out of the Rockies and will pose both a heavy rain and severe weather threat in this time frame, especially Tuesday. A decent low-level jet and strong theta-e feed at 850mb, combined with a surface warm front and upper-level support with the jet pulling out of the Plains will provide sufficient ingredients for a range of severe hazards including heavy rain. The slow movement of the system will allow rain to linger Wednesday, but the severe and heavy rain threat will be lower than Tuesday. Thursday and Friday...the passage of the upper level trough and transition to drier northwest flow will occur Thursday and continue Friday, through models differ on how quickly this will happen. Any lingering precip Thursday should be light. Weekend...the dry weather is short lived with another round of storms forecast to move into the area late Friday night/early Saturday followed by a frontal passage Sunday. Models differ on the details, but there looks to be plenty of dry weather interspersed with the rain. At this point given the model variability on details, it is difficult to get too specific. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon) ISSUED AT 1232 PM CDT Mon May 27 2019 Conditions range from VFR to IFR with convection across eastern Iowa and northern Illinois. MVFR/IFR conditions in convection will be seen through 03z/28 with areas of VFR outside of convection. TSRA are likely that may produce wind gusts to 35 knots. After 03z/28 mainly VFR conditions will be seen as weak high pressure moves through the upper Midwest. && .HYDROLOGY... Issued at 1236 PM CDT Mon May 27 2019 Several changes have been made to river forecasts across the area this morning. After collaboration with the NCRFC, WPC and surrounding offices, the decision was made to utilize 48 hour predicted rainfall in the latest river forecasts. For the update this evening, 36 hour predicted rainfall will be used, while forecasts will return to 24 hour predicted rainfall Tuesday morning. This decision was made to capture the bulk of precipitation expected through Wednesday. Latest models and WPC guidance shifted heavy rain further south from previous guidance, and now have much of eastern Iowa, northwest Illinois, and northeast Missouri underneath a swath of 1.50-3.00 inches through Wednesday. As a result, many points along the tributaries either have had new flood warnings issued or have seen categorical changes from moderate to major flooding. Along the Mississippi, several points have seen rises in crest forecasts of several feet. However, these crests fall within what we were expecting and have been communicating for several days. For additional details, please see the latest flood statements. Looking ahead, quieter weather looks to make a brief return to the region by mid week. While chances for precipitation still exist for Wednesday and Thursday, there is high confidence that rainfall amounts will be light. By Friday, much of the region will be dry. There are signals in the last model runs that hint at active weather returning across the area by the weekend. However, confidence on rainfall amounts and how this would affect river forecasts is low. As mentioned in previous discussions, we urge people with interests in the rivers to stay in tune with the latest information. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Sheets SHORT TERM...Sheets LONG TERM...Wolf AVIATION...08 HYDROLOGY...Speck
Hazardous weather outlook, May 27, 3:55 AM CDT, 10 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 355 AM CDT Mon May 27 2019 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-280900- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 355 AM CDT Mon May 27 2019 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...MONDAY AND MONDAY NIGHT Severe storms are possible across the area today through this evening and the Storm Prediction Center has an enhanced risk over much of east central Iowa and all of northwest Illinois. There is a slight risk over the remainder of the outlook area. Storms with the potential for strong winds and heavy rainfall will move into the area this morning. A greater risk for severe storms will occur this afternoon as a warm front lifts northward across the area. Thunderstorms are likely with a few supercells possible, especially in the afternoon. The severe weather threats will include damaging winds, large hail and tornadoes. Scattered storms will be possible in the evening, with a few possibly severe before 10 pm. Heavy rainfall will be possible today through the evening hours. This may lead to flash flooding as soil conditions are saturated from the recent wet weather. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Both severe weather and heavy rain are a threat Tuesday and a lesser threat Wednesday. SPC currently has the area in a slight risk Tuesday and marginal risk Wednesday, reflecting the relative risk of severe weather each day. Additional rainfall will continue to exacerbate flooding on both the Mississippi River and tributaries. Another round of storms is forecast late Friday night into Saturday, and rain could linger intermittently through the weekend. While it is too early to predict any severe weather hazards, additional rainfall would continue to maintain high soil moisture levels and flooding on area rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation and amateur radio activation may be needed this afternoon and evening. Sheets/Wolf
In the hours before
Special weather statement, May 27, 8:28 AM CDT, 5 hours 57 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
828 AM CDT Mon May 27 2019
ILC067-071-109-131-161-187-IAC031-057-087-095-103-105-111-115-139-
163-183-271430-
Henderson-Rock
Island-Mercer-Hancock-Warren-McDonough-Cedar-Washington-Muscatine-
Henry-Des Moines-Louisa-Scott-Johnson-Jones-Iowa-Lee-
828 AM CDT Mon May 27 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HENDERSON...ROCK
ISLAND...MERCER...HANCOCK...WARREN...NORTHWESTERN MCDONOUGH...
CEDAR...EASTERN WASHINGTON...MUSCATINE...HENRY...DES MOINES...
LOUISA...SCOTT...JOHNSON...JONES...EAST CENTRAL IOWA AND EASTERN LEE
COUNTIES UNTIL 930 AM CDT...
At 827 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Shueyville to near Danville to near
Carthage. Movement was northeast at 50 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Davenport, Iowa City, Moline, Rock Island, Bettendorf, Galesburg,
Burlington, Muscatine, East Moline, Fort Madison, Monmouth, Mount
Pleasant, Washington, Anamosa, Aledo, Tipton, Carthage, West Branch,
Wapello and Columbus Junction.
This includes the following highways...
Interstate 74 in Iowa between mile markers 1 and 5.
Interstate 80 in Iowa between mile markers 228 and 301.
Interstate 380 between mile markers 1 and 11.
Interstate 74 in Illinois between mile markers 1 and 7.
Interstate 280 between mile markers 1 and 18.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4180 9191 4186 9182 4186 9137 4220 9136
4230 9123 4230 9090 4177 9090 4177 9079
4174 9071 4177 9067 4177 9053 4147 9040
4146 9043 4074 9044 4020 9129
TIME...MOT...LOC 1327Z 224DEG 43KT 4181 9164 4091 9124 4040 9108
GibbsSpecial weather statement, May 27, 11:05 AM CDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1105 AM CDT Mon May 27 2019
ILC011-155-271700-
Putnam-Bureau-
1105 AM CDT Mon May 27 2019
...A STRONG THUNDERSTORM WILL AFFECT PUTNAM AND SOUTHEASTERN BUREAU
COUNTIES UNTIL NOON CDT...
At 1105 AM CDT, a strong thunderstorm was located over Castleton, or
13 miles southeast of Kewanee, moving northeast at 40 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Princeton, Hennepin, Spring Valley, Henry, DePue, Granville, Ladd,
Wyanet, Tiskilwa, La Moille, Dalzell, Bureau Junction, McNabb,
Putnam, Mark, Cherry, Malden, Seatonville, Magnolia and Standard.
This includes the following highways...
Interstate 80 in Illinois between mile markers 51 and 73.
Interstate 180 between mile markers 1 and 13.
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
4123 8964 4124 8976 4158 8936 4159 8918
4158 8918 4156 8916 4111 8916
TIME...MOT...LOC 1605Z 229DEG 36KT 4113 8971
GibbsLocal storm report, May 27, 1:59 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
159 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TORNADO 1 S HOUGHTON 40.77N 91.61W
05/27/2019 LEE IA EMERGENCY MNGR
TWO BARNS DOWN.
&&
HAASELocal storm report, May 27, 2:10 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
210 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM FLASH FLOOD 2 WNW MOLINE 41.50N 90.52W
05/27/2019 ROCK ISLAND IL TRAINED SPOTTER
16TH AVE BETWEEN 13TH ST AND 14TH ST. WATER
6 INCHES DEEP.
0200 PM FLASH FLOOD 2 SSE DAVENPORT 41.54N 90.59W
05/27/2019 SCOTT IA TRAINED SPOTTER
17TH AND VINE ST HAS WATER 2.5 FEET DEEP.
0145 PM HEAVY RAIN 2 SE DAVENPORT 41.54N 90.57W
05/27/2019 U0.00 INCH SCOTT IA TRAINED SPOTTER
TORRENTIAL RAINS IS CAUSING SOME FLOODING ON
E 15TH STREET BETWEEN BRADY ST AND LE CLAIRE
ST. THE WATER IS BETWEEN 6 AND 12 INCHES
DEEP IN SPOTS.
&&Local storm report, May 27, 2:23 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
223 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HEAVY RAIN 4 SE MT HAMILL 40.71N 91.57W
05/27/2019 M1.40 INCH LEE IA TRAINED SPOTTER
RAINFALL IN 1/2 HOUR.
&&
HAASELocal storm report, May 27, 2:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
224 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TORNADO 1 WSW SPRING GROVE 40.73N 91.19W
05/27/2019 DES MOINES IA TRAINED SPOTTER
SPOTTER OBSERVED A TORNADO TOUCH DOWN
LOOKING NORTH OF LOCATION HEADING TOWARD
SPRING GROVE WHILE ON PHONE WITH NWS. TIME
EXACT.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:28 AM CDT | Special Weather Statement | DVN | Hancock, Henderson, Mercer, Rock Island, Warren | 62 min |
| May 27, 10:08 AM CDT | River Flood Warning | DVN | Stephenson | 21 days |
| May 27, 10:08 AM CDT | River Flood Warning | DVN | Whiteside | 6 days |
| May 27, 10:08 AM CDT | River Flood Warning | DVN | Henry | 5 days |
| May 27, 11:05 AM CDT | Special Weather Statement | DVN | Bureau, Putnam | 55 min |
| May 27, 1:54 PM CDT | Flash Flood Warning | DVN | Henry, Rock Island | 4 hr |
| May 27, 2:04 PM CDT | Tornado Warning | DVN | Henderson | 41 min |
| May 27, 2:22 PM CDT | Tornado Warning | DVN | Warren | 38 min |
| May 27, 2:35 PM CDT | Tornado Warning | DVN | Bureau, Henry, Whiteside | 40 min |
| May 27, 3:01 PM CDT | Tornado Warning | DVN | Henry, Mercer | 11 min |
| May 27, 3:14 PM CDT | Tornado Warning | DVN | Bureau, Whiteside | 31 min |
Nearby
Tornado Warnings in Illinois, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.